# SDR CA070405001

- Difficulty date: April 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,219 hours
- Engine: Pwa JT15D4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bearing
- Part number: LA7139A
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 7,285 hours
- Component: Thrust Reverser
- Component part number: 20200121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER INFILTRATED BETWEEN SLEEVE P/N LA7140 AND BEARING P/N  LA7139A CAUSING PIN HOLE CORROSION IN THE BEARING JACKET, ALLOWING WATER TO COME IN CONTACT WITH THE DRIVER LINK P/N 202-0007-3 PIVOT POINT CORRODING IT BEYOND REPAIR. (TC NR 20070405001)
